Commun. Korean Math. Soc. 1994 Vol. 0, No. 0, 261—502
Locally complete intersection ideals in Cohen-Macaulay local rings
Mee-Kyoung Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 261—264
Normal BCI/BCK-algebras
Jie Meng, Shi Ming Wei, Young Bae Jin
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 265—270
On discrete groups
Young Hyun Cho, Jae Myung Chung
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 271—274
Decompositions of ideals in BCI-algebras
Shi Ming Wei, Young Bae Jun
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 275—278
Upper bounds for assignment functions
Gwang Yeon Lee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 279—284
Globally determined algebras
Young Yug Kang
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 285—291
A note on approximation properties of Banach spaces
Chong-Man Cho
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 293—298
Ultraseparability of certain function algebras
Sunwook Hwang
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 299—302
Solutions on nonlinear functional differential equations in $L^p$ spaces
Ki Sik Ha, Ki-Yeon Shin
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 303—315
On Kato's decomposition theorem
Yong Bin Choi, Young Min Han, In Sung Hwang
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 317—325
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd